Couldn't find what you looking for?

TRY OUR SEARCH!

Last month I took the plan b pill. My boyfriend and I had sex two days ago, and he ejaculated inside me. I was going to go get the pill again, and i noticed blood when I wiped. I thought maybe he hit something or idk. I ignored it, but it continued throughout the day and still today. I had my period last month and my period is not due for another 2 weeks. Does anyone know what this could possibly be? Im unsure if I should go get the pill still or just wait to see if this spotting stops, and my regular period comes. My period is not irregular and has not been that way for years. It normally comes the day the tracker on my phone says so. 

Loading...

User avatar
Health Guru
9734 posts

What your experiencing is the side effects of taking the pill it's brought your period forward.

You really shouldn't be taking emergency contraception on a regular basis it's only ment to be taken in emergencies such as you forget to take your main birth control or the condom splits. You should always be using condoms as it is to protect against STIs or STDs some of what can have life changing effects by leaving woman infertile as well as protecting against pregnancy.

Reply

Loading...